Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik in den Naturwissenschaften     Collection: MPI für Mathematik in den Naturwissenschaften     Display Documents



  history
ID: 741483.0, MPI für Mathematik in den Naturwissenschaften / MPI für Mathematik in den Naturwissenschaften
Stochastic homogenization of linear elliptic equations : higher-order error estimates in weak norms via second-order correctors
Authors:Bella, P.; Fehrman, B. J.; Fischer, J.; Otto, F.
Date of Publication (YYYY-MM-DD):2017
Title of Journal:SIAM Journal on Mathematical Analysis
Volume:49
Issue / Number:6
Start Page:4658
End Page:4703
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Version Comment:Automatic journal name synchronization
Communicated by:MPI
Affiliations:MPI für Mathematik in den Naturwissenschaften/Jost
Identifiers:LOCALID:training73888
DOI:10.1137/16M110229X
ISSN:0036-1410
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.